# SDR JJBA2010331131

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,323 hours, 37,879 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS FLICKERED IN FIRST STAGE OF FLIGHT.  MX CREW CLEANED AND RESEATED CONNECTOR PLUG ON NR 2 AC GEN.  OPS CHECK SATISFACTORY.
